# SDR DALA2023033002435

- Difficulty date: March 28, 2023
- Submitted: March 30, 2023
- Operation: Air carrier
- Aircraft: N949DZ
- Make and model: Boeing 737-9
- Aircraft serial: 38732
- Aircraft time: 31,314 hours, 10,289 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2692641) DURING INSPECTION FOUND CORROSION FLOOR BEAM LOCATED BS947.5 AT LEVEL LBL24.5 AT PASSENGER CABIN. PERFORMED REPAIR INSTRUCTIONS OF CORROSION DAMAGE ON THE UPPER CHORD OF THE FLOOR BEAM AT AT 947.5 AS PER ER/A 605919-14 REV.ORIGINAL.
